# SDR A6WA201543375

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 31,776 hours, 30,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT BULKHEAD 621, RT INTERCOSTAL CLIP AT FUSELAGE SKIN IS CRACKED, 3:30 O'CLOCK POSITION.  R & R CLIP ON INTERCOSTAL AT STRINGER 14R ON AFT SIDE OF 621 BULKHEAD IAW SRM 51-42-06.
